MathSciNet Relay Station
MathSciNet bibliographic data
MR1176487 (93e:20011) 20C20 (20J06)
Benson, D. J.; Carlson, Jon F. Periodic modules with large period. Quart. J. Math. Oxford Ser. (2) 43 (1992), no. 171, 283–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement